# SDR SWIA202053361

- Difficulty date: September 6, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL JUST AFT OF FS 349 HAS CORROSION.  C-CHECK RO 10/16/2020.  RIGHT FLOOR SILL JUST AFT OF FS 349 REPAIRED, AS PER MHIRJ REO M-337 AND SKYWEST TASK CARD COMPLIED WITH.
